# SDR SIMA20140528008

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 28,994 hours, 20,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S 1 FLASH LIGHT CHARGING IN CRADLE BUT BATTERY RUNS OUT QUICK.  R & R FLASH LIGHT & CRADLE ASSEMBLY IAW AMM 25-60-102.  OPERATIONS CHECKED GOOD.
